Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

Isometries and automorphisms of the spaces of spinors.

Título inglés Isometries and automorphisms of the spaces of spinors.
Título español Isometrías y automorfismos de los espacios de spinores.
Autor/es Hervés, F. J. ; Isidro, J. M.
Organización Fac. Mat. Univ. Santiago, Santiago de Compostela, España
Revista 0214-3577
Publicación 1992, 5(2-3): 194-200, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The relationships between the JB*-triple structure of a complex spin factor S and the structure of the Hilbert space H associated to S are discussed. Every surjective linear isometry L of S can be uniquely represented in the form L(x) = mu.U(x) for some conjugation commuting unitary operator U on H and some mu belonging to C, |mu|=1. Automorphisms of S are characterized as those linear maps (continuity not assumed) that preserve minimal tripotents in S and the orthogonality relations among them.
Clasificación UNESCO 120203 ; 120404
Palabras clave español Grupos de isometrías ; Grupos de automorfismos ; Spinores ; Algebras de Jordan
Código MathReviews MR1195079
Código Z-Math Zbl 0816.46045
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es